# SDR 2002F00777

- Difficulty date: July 17, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N513AT
- Make and model: Boeing 757-28A
- Aircraft serial: 32449
- Aircraft time: 1,873 hours, 669 cycles
- Engine: Rroyce RB211535E4
- Engine time: 1,873 hours, 670 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING THROTTLE MOVEMENT ENGINE PARAMETERS SURGED WITH EEC ENGAGED. WITH EEC NOT ENGAGED, ENGINE STILL SURGED, BUT NOT AS MUCH.  ENGINE FLUCTUATED WITH EEC ON OR OFF.  PERFORMED TEST 13 TAKEOFF POWER, ALL PARAMETERS ON BOTH ENGINES ARE NORMAL WITHIN LIMITS IAW M/M 71-00-00, OK TO RETURN TO SERVICE.
